# SDR SWIA202266507

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 44,548 hours, 28,894 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: RT PACK CAUSES SMOKE SMELL IN CABIN / C: MEL 21-251-1B / CAT: 'C' DUE 9/26/22 / AFTER APU START STRONG SMELL OF ELECTRICAL SMOKE IN CABIN   (FLIGHT #3089 FILED CLOSED)   SEP 16, 2022  STATION: DFW--CONFIRMED WITH FLIGHT CREW AND FAS THAT RT PACK IS CAUSE OF SMOKE/ELECTRICAL SMELL IN CABIN. LT PACK AND REC FANS OPERATE NORMAL NO SMELLS. DEFERRED RT PACK PER MEL 21-51-1B, RAM AIR OPERATES NORMALLY. INSTALLED PLACARD.  / SEP 17, 2022  STATION: SLC -- FOUND DRIED HYDRAULIC FLUID ON DUCTING CONNECTOR TO RH CONDENSER/REHEATER UNIT. CLEANED HYDRAULIC FLUID CONTAMINATION IN REFERENCE TO AMM TASK 51-26-00-110-806. INSPECTED #2 HYDRAULUIC FLUID RESERVOIR AND ASSOCIATED PLUMBING ABOVE RH PACK FOR LEAKS. NONE WERE FOUND. PERFORMED OPERATIONAL CHECK OF RH PACK IN REFERENCE TO AMM 21-51-00 AND CHECKED FOR SMELL OF SMOKE IN THE CABIN. OPS CHECK GOOD AT THIS TIME.
